MAUDE Adverse Event Report: BOSTON SCIENTIFIC NEUROMODULATION PRECISION; STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR PAIN RELIEF

BOSTON SCIENTIFIC NEUROMODULATION PRECISION; STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR PAIN RELIEF
Model Number SC-9208-15E
Medical Device Problem Codes Break (1069); Fracture (1260); High impedance (1291); Unexpected Therapeutic Results (1631)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 08/16/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Model number/catalog number: sc-9208-15e; serial number: (b)(4); batch/lot number: 20119092; model/catalog description: precision s8 trial adapter 15cm.
 
Event or Problem Description
A report was received that the patients lead had been broken.
 
Additional Manufacturer Narrative
Additional information was received that patient had a competitors lead that was linked up using bsc s8 adapter.The impedances were very high resulting in poor coverage.The physician did not suspect device malfunction and this was unrelated to our device.
 
Event or Problem Description
A report was received that the patients lead had been broken.

Brand Name
PRECISION
Common Device Name
STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR PAIN RELIEF
Manufacturer (Section D)
BOSTON SCIENTIFIC NEUROMODULATION
25155 rye canyon loop
valencia CA 91355
MDR Report Key7852547
Report Number3006630150-2018-60833
Device Sequence Number13912286
Product Code LGW
UDI-Device Identifier08714729893295
UDI-Public08714729893295
Combination Product (Y/N)N
PMA/510(K) Number
P030017
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/12/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date01/05/2019
Device Model NumberSC-9208-15E
Device Catalogue NumberSC-9208-15E
Device Lot Number20119092
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 08/16/2018
Supplement Date Received by Manufacturer09/21/2018
Initial Report FDA Received Date09/06/2018
Supplement Report FDA Received Date10/12/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age45 YR